# SDR FDEA201103161021

- Difficulty date: March 16, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 52,324 hours, 21,720 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3511
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK REQUIRED DUE TO DENT IN EXTERNAL DOUBLER.  ORIGINAL DISCREPANCY: 4 PROTRUDING DENTS STA 1545, STRINGERS 27L- 28L. REF SNRM NR N00142.
